# SDR SCNA98083

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE MID CABIN RIGHT SIDE EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  FOUND A BROKEN WIRE.  WIRE REPAIRED AND LIGHTS OPERATIONALLY CHECK GOOD IN ACCORDANCE WITH 3300.
